# SDR 98ZZZX789

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32HM
- Make and model: Lear 35A
- Aircraft serial: 187
- System (JASC): 3411 · Pitot/Static System
- Part: Vent Drain
- Part number: 50BSH4H
- Condition: Blocked
- Location: Pitot/Static
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 PITOT STATIC VENT DRAINS PLUGGED WITH SILICONE.  CLEANED DRAINS, INSTALLED NEW SEALS, AND CERTIFIED NR 2 PITOT-STATIC SYSTEM.  AIRCRAFT TSN:  6,492.4 HOURS.  AIRCRAFT LANDINGS:  5,782.
